# SDR AALA201712219013

- Difficulty date: December 20, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N9018E
- Make and model: Airbus A319-115
- Aircraft serial: 6150
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED. EMERGENCY EXIT SLIDE BOTTLE PSI. DUE TO FORWARD FLIGHT ATTENDANT FAP PANEL ON PLACARD REQUIRES MEL. CLEARED PLACARD AND PERFORMED PROCEDURE. OVERWING SLIDE BOTTLE PRESSURE OK PER AMM 25-69-00-040-005.
